EconPapers    
Economics at your fingertips  
 

PPF Dependent Fixed Points in Razumikhin Metrical Chains

Mihai Turinici ()
Additional contact information
Mihai Turinici: A. I. Cuza University

A chapter in Mathematical Analysis and Applications, 2019, pp 587-638 from Springer

Abstract: Abstract A functional extension is given for the (metrical) PPF dependent fixed point statement in Drici et al. (Nonlin. Anal. 67:641–647, 2007). Some technical aspects of the result in question are also being discussed.

Keywords: 47H10 (Primary); 54H25 (Secondary) (search for similar items in EconPapers)
Date: 2019
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-31339-5_22

Ordering information: This item can be ordered from
http://www.springer.com/9783030313395

DOI: 10.1007/978-3-030-31339-5_22

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-31339-5_22